# SDR SWAA2024011529331

- Difficulty date: December 8, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; INTERCOSTAL FLOOR SUPPORT AT B.S.540 RBL 1-3 IS CRACKED (MARKED)<[01] REMOVED AND REPLACED INTERCOSTALS PER SRM 51-40-02.;[02] INSPECTED WORK ACCOMPLISHED IN C/A 1. DANIEL SIMS (TECHNICIAN); 14-DEC-2023 23:05 UTC  REMOVED AND REPLACED INTERCOSTALS PER SRM 51-40-02. NO DEFECTS NOTED.
